Ukrainian Mathematical Journal

, Volume 26, Issue 1, pp 63–68 | Cite as

Boundary-value problem of carleman for several unknown functions

  • L. F. Zverovich
Brief Communications


Unknown Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. A. Chernetskii, “On the conformal equivalence of the Carleman boundary-value problem to the Riemann boundary-value problem on an open contour,” Dokl. Akad. Nauk SSSR,190, No. 1 (1970).Google Scholar
  2. 2.
    F. D. Gakhov, Boundary-Value Problems, Addison-Wesley, Reading, Mass. (1966).Google Scholar
  3. 3.
    N. P. Vekua, Systems of Singular Integral Equations, P. Noordhoff Ltd., Groningen, Holland (1967).Google Scholar
  4. 4.
    F. R. Gantmakher, Theory of Matrices, Chelsea, New York (1970).Google Scholar
  5. 5.
    W. Koppelman, “Singular integral equations, boundary-value problems, and the Riemann — Roch theorem,” J. of Math. and Mech.,10, No. 2, 247–277 (1961).Google Scholar

Copyright information

© Consultants Bureau, a division of Plenum Publishing Corporation 1974

Authors and Affiliations

  • L. F. Zverovich
    • 1
  1. 1.Odessa State UniversityUSSR

Personalised recommendations